Logotipo de Universidad de Sevilla
VICERRECTORADO DE INVESTIGACIÓN
Logotipo Andalucía Tech
Letras Universidad de Sevilla

Ficha personal - Isabel Fernández Delgado


Isabel Fernández Delgado
Telefono: 9545 59530
Email: Solicitar correo
Página personal: http://personal.us.es/isafer/
Perfil en ORCID: 0000-0002-9119-5733
Perfil en Scopus: 7101615767

Grupo de Investigación: FQM-325 Problemas Variacionales en Geometría
Departamento/Unidad: Matemática Aplicada I
Situación profesional: Profesora Titular de Universidad

Responsable de los siguientes proyectos/ayudas en la US:

Participa en los siguientes proyectos/ayudas en la US:

  • Contratos Arts. 68/83 LOU:
    • Actividades del Instituto Univesitario de Investigación de Matemáticas (IMUS) (0355/0211 - Otro Investigador)

Cobertura de la base de datos de proyectos, véase aqui


Publicaciones:

Publicaciones en Revistas
Daniel, Benoit, Fernández, Isabel, Mira, Pablo:
The Gauss map of surfaces in PSL(2,R). En: Calculus of Variations and Partial Differential Equations. 2015. Vol. 52. Núm. 3. Pag. 507-528. https://doi.org/10.1007/s00526-014-0721-1

Alarcón López, Antonio, Fernández, Isabel, Lopez Fernandez, Francisco Jose:
Harmonic mappings and conformal minimal immersions of Riemann surfaces into Rn. En: Calculus of Variations and Partial Differential Equations. 2013. Vol. 47. Núm. 1-2. Pag. 227-242. 10.1007/s00526-012-0517-0

Alarcón López, Antonio, Fernández, Isabel, Lopez Fernandez, Francisco Jose:
Complete minimal surfaces and harmonic functions. En: Commentarii Mathematici Helvetici. 2012. Vol. 87. Pag. 891-904. 10.4171/Cmh/272

Alarcón López, Antonio, Fernández, Isabel:
Complete minimal surfaces in R3 with a prescribed coordinate function. En: Differential Geometry and Its Applications. 2011. Vol. 29. Núm. Supplement 1. 10.1016/j.difgeo.2011.04.002

Fernández, Isabel, Lopez Fernandez, Francisco Jose:
On the uniqueness of the helicoid and Enneper's suface in the Lorentz-Minkowski space R^3_1. En: American Mathematical Society. Transactions. 2011. Vol. 363. Núm. 9. Pag. 4603-4650. 10.1090/S0002-9947-2011-05133-0

Fernández, Isabel:
The number of conformally equivalent maximal graphs. En: Journal of Geometric Analysis. 2010. Vol. 20. Núm. 4. Pag. 955-969. 10.1007/s12220-010-9133-4

Fernández, Isabel, Do Carmo, Manfredo:
A Hopf Theorem for Open Surfaces in Product Spaces. En: Forum Mathematicum. 2009. Vol. 21. Pag. 951-963

Fernández, Isabel, Mira, Pablo:
Holomorphic Quadratic Differentials and the Bernstein Problem in Heisenberg Space. En: American Mathematical Society. Transactions. 2009. Vol. 361. Núm. 11. Pag. 5737-5752

José M. Espinar, Fernández, Isabel:
Totally Umbilical Disks and Applications to Surfaces in Three-Dimensional Homogeneous Spaces. En: Matemática Contemporânea. 2008. Vol. 35. Núm. 2. Pag. 41-60

Fernandez Delgado, Maria Isabel, Mira, Pablo:
Complete Maximal Surfaces in Static Robertson-Walker 3-Spaces. En: General Relativity and Gravitation. 2007. Vol. 39. Núm. 12. Pag. 2073-2077

Fernandez Delgado, Maria Isabel, Lopez Fernandez, Francisco Jose:
Periodic Maximal Surfaces in the Lorentz-Minkowski Space Double-Struck L Sign3. En: Mathematische Zeitschrift. 2007. Vol. 256. Núm. 3. Pag. 573-601

Fernandez Delgado, Maria Isabel, Mira, Pablo:
Harmonic Maps and Constant Mean Curvature Surfaces in H-2 X R. En: American Journal of Mathematics. 2007. Vol. 129. Núm. 4. Pag. 1145-1181

Alencar, Hilario, Do Carmo, Manfredo, Fernandez Delgado, Maria Isabel, Tribuzy, Renato:
A Theorem of H. Hopf and the Cauchy-Riemann Inequality II. En: Bulletin of the Brazilian Mathematical Society. 2007. Vol. 38. Núm. 4. Pag. 525-532

Fernandez Delgado, Maria Isabel, Lopez Fernandez, Francisco Jose:
The Moduli Space of Embedded Singly Periodic Maximal Surfaces With Isolated Singularities in the Lorentz-Minkowski Space L-3. En: Manuscripta Mathematica. 2007. Vol. 122. Núm. 4. Pag. 439-463

Fernandez Delgado, Maria Isabel, Mira, Pablo:
A Characterization of Constant Mean Curvature Surfaces in Homogeneous 3-Manifolds. En: Differential Geometry and Its Applications. 2007. Vol. 25. Núm. 3. Pag. 281-289

Fernandez Delgado, Maria Isabel, Lopez Fernandez, Francisco Jose, Souam, Rabah:
The Space of Complete Embedded Maximal Surfaces With Isolated Singularities in the 3-Dimensional Lorentz-Minkowski Space. En: Mathematische Annalen. 2005. Vol. 332. Núm. 3. Pag. 605-643

Aportaciones a Congresos
Jimenez, Maria Jose, Romero Ternero, María del Carmen, Muñoz Páez, Adela, Vega, Francisco Manuel, Fernández, Isabel, et. al.:
Científicas de Ayer, Hoy y Mañana. Comunicación en congreso. XII Congreso Iberoamericano Ciencia Tecnología y Género. Bilbao. 2018

Romero Ternero, María del Carmen, Jimenez, Maria Jose, Muñoz Páez, Adela, Fernández, Isabel, Grima Ruiz, Clara Isabel, et. al.:
Un viaje de la mujer científica en el tiempo. Ponencia en Congreso. VI Congreso de Comunicación Social de la Ciencia. Córdoba. 2017

Romero Ternero, María del Carmen, Fernández, Isabel, Muñoz Páez, Adela, Grima Ruiz, Clara Isabel, Jimenez, Maria Jose:
Theater Play to Fostering STEM Talent in Girls. Ponencia en Congreso. ACM Europe Celebration of Women in Computing. Barcelona, España. 2017

Fernández, Isabel:
Minimal surfaces and harmonic maps in Rn. Conferencias impartidas en Congreso. Congreso del centenario de la Real Sociedad Matemática Española. Avila. 2011

Fernández, Isabel:
Constant mean curvature surfaces in 3-dimensional Thurston geometries. Conferencias impartidas en Congreso. International Congress of Mathematicians. Hyderabad, India. 2010

Fernández, Isabel:
Complete minimal surfaces with a prescribed coordinate. Conferencias impartidas en Congreso. Algebraic, Geometric and Analytical Aspects of Surface Theory. Rio de Janeiro, Brasil. 2010

Fernández, Isabel:
Superficies de curvatura media constante en espacios homogéneos. El problema de Bernstein en el espacio de Heisenberg. Conferencias impartidas en Congreso. I Reunión conjunta SMM-RSME. Oaxaca, Mexico. 2009

Fernández, Isabel:
Entire maximal graphs with singularities in the Lorentz-Minkowski space L3. Conferencias impartidas en Congreso. International Fall Workshop on Geometry and Physics. Benasque, Huesca. 2009

Fernández, Isabel:
The Bernstein problem in Heisenberg space. Conferencias impartidas en Congreso. Recent Advances in Geometry and Topology of Submanifolds. 2008

Fernández, Isabel:
A classification for complete minimal graphs in H2 × R. Conferencias impartidas en Congreso. XIV Escola Geometria. Salvador de Bahia, Brasil. 2006

Fernández, Isabel:
A harmonic Gauss map for H=1/2 surfaces in H2 × R. Conferencias impartidas en Congreso. I Encontro Geometria UFRJ. Rio de Janeiro, : RIO DE JANEIRO; BRASIL. 2005

Fernández, Isabel, Lopez Fernandez, Francisco Jose:
Explicit Construction of Maximal Surfaces With Singularities in Complete Flat 3-Manifolds. Comunicación en congreso. Differential Geometry and Its Applications. Praga. 2004. Differential Geometry and Its Applications. 139. 150

Fernández, Isabel, Lopez Fernandez, Francisco Jose:
Periodic Maximal Graphs in the Lorentz-Minkoski Space L3. Comunicación en congreso. Fall Workshop on Geometry and Physics. Murcia, España. 2004. Proceedings of the XIII Fall Workshop on Geometry and Physics. 149. 154

Fernández, Isabel, Lopez Fernandez, Francisco Jose, Souam, Rabah:
Complete Embedded Maximal Surfaces With Isolated Singularities in the 3-Dimensional Lorentz-Minkowski Space L^3. Comunicación en congreso. II International Meeting on Lorenztian Geometry - Murcia 2003. Murcia. 2003

Fernández, Isabel:
Conferencias impartidas en Congreso

Vicerrectorado de Investigación. Universidad de Sevilla. Pabellón de Brasil. Paseo de las Delicias s/n. Sevilla